MAUDE Adverse Event Report: BAXTER HEALTHCARE - ROUND LAKE TUBE SET, STD VOL, UNIV ENDS,; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE - ROUND LAKE TUBE SET, STD VOL, UNIV ENDS,; SET, I.V. FLUID TRANSFER
Catalog Number H93821
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 2 malfunction events.It was reported that two (2) repeater pump tube sets were leaking.The leaks were observed from the connection of the plastic close to the luer connection of the line.For both events, there was no patient involved.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, UNIV ENDS,
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE - ROUND LAKE
round lake
MDR Report Key8533695
Report Number1416980-2019-02122
Device Sequence Number312037
Product Code LHI
UDI-Device Identifier00085412476520
UDI-Public(01)00085412476520
Combination Product (Y/N)N
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberH93821
Device Lot Number60133791
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/26/2019
Patient Sequence Number1